# SDR REXA2012050500619

- Difficulty date: May 5, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 11,527 hours, 7,429 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE AND SEAL STRIKER ARE CORRODED.  REMOVED AND REPLACED SERVICE DOOR LOWER SEAL STRIKER IAW CRJ 900 SRM 51-42-06.  REPAIRED MOUNTING IAW REO 690-21-357 T/W B98606 P/N SH670-31407-5 T/W B23893 P/N SH670-3141-2-7 AAR SM-31.
